Vaginal discharge after intercourse with cloudy pee.
Patient :I had intercourse 11/13/14 - 5 days ago. Unprotected. And i have been noticing some symptoms I am worried about. I have only had one sexual partner ever. & i am 16 please help.
Symptoms: My first symptom i noticed was a strong smell from the vagina. Second was the discharge of the strong smell. I regularly have discharge but this one was different and very smelly. I also noticed my pee to look " cloudy "
Thanks for contacting askthedoctor.com
I understand that you have been sexually active and had last unprotected intercourse with your partner on 13 Nov 2014. During the intercourse there are both vaginal and cervical secretions produced in excess which serve to lubricate the vagina for assisting intercourse. They get mixed with the smegma, precum and the ejaculate of the male partner during unprotected intercourse. This can be a nidus for infection especially bacterial , often fungal, and may give a foul smell to the vaginal discharge noticeable after few days of intercourse.
The same is likely in your case . A fungal discharge is usually thick curdy white in consistency and usually accompanied with vaginal itching. A bacterial infective discharge is foul smelling and copious in nature. These infective discharge can easily effect the short urethra of females and the infection can travel to the bladder causing possible urinary tract infection which can give the urine a cloudy and dark colour. A UTI as its normally addressed presents with discoloured urine with burning sensation and increased urinary frequency and often low backache.
It is advisable that you may see your physician for a per speculum examination of vagina to evaluate the nature of discharge and if your physician feels , a vaginal smear for culture along with a urine sample for culture to rule out any infection. If need be then you may have to be started on antifungals or antibiotics for a week depending of the diagnosis.
I hope I have answered your query in detail.
Wishing you best of health.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.